# SDR IPXA2013112000876

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP COVE PANEL HAS .1250 INCH HOLE 58 INCHES FROM INBD EDGE.  REPAIRED IAW EO B747-5750-52756-A.
